# SDR N6WA20130910001

- Difficulty date: September 10, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 22,917 hours, 16,192 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BEAM, CRACKED AT LT AND RT COCKPIT DOOR FRAME.  R & R LT AND RT BS 280 BEAM IAW REO 670-53-11-047 & REO 670 53-11-265 AND SRM 51-42-06 AND 51-42-20.
